Chain models, trees of singular cardinality and dynamic ef-games

Journal of Mathematical Logic 11 (1):61-85 (2011)
Authors
Jouko A Vaananen
University of Helsinki
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061311001006
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 33,657
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Model Theory.C. C. Chang & H. J. Keisler - 1976 - Journal of Symbolic Logic 41 (3):697-699.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On Scott and Karp Trees of Uncountable Models.Tapani Hyttinen & Jouko Väänänen - 1990 - Journal of Symbolic Logic 55 (3):897-908.
Game Trees For Decision Analysis.Prakash P. Shenoy - 1998 - Theory and Decision 44 (2):149-171.
Weak Cardinality Theorems.Till Tantau - 2005 - Journal of Symbolic Logic 70 (3):861 - 878.

Analytics

Added to PP index
2011-09-13

Total downloads
8 ( #565,415 of 2,260,028 )

Recent downloads (6 months)
1 ( #390,674 of 2,260,028 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature